# SDR DALA2024050204877

- Difficulty date: April 30, 2024
- Submitted: May 2, 2024
- Operation: Air carrier
- Aircraft: N860DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31971
- Aircraft time: 24,969 hours, 9,493 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 5321583) EMERGENCY EXIT SIGN AFT OF AFT LEFT OVERWING EXIT AND OUTSIDE EMERGENCY LIGHT AT SAME LOCATION INOP. R & R EMERGENCY BATTERY AT M1670 REF B737 AMM 33-51-06, EMERGENCY EXIT SIGN AND EXTERNAL LIGHTS OPS NORMAL.
